# SDR SIMA20131118005

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,285 hours, 31,495 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OTBD PCA PLUG, OTBD HAT BUSHING MIGRATED.  C/A R & R LT AILERON ACTUATOR FITTING IAW AEA EO EM-27MR-112.
